Advertising Disclosure
10 Best zyrtec generic in Canada
- Best Choice01KITMOUS
Reactine Extra Strength Antihistamine Tablets - 10mg Cetirizine Hydrochloride - 24 Hour Allergy Relief Medicine - DUO PACK - 168 Count
Free ShippingMain highlights- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat. Effective symptom relief from indoor allergens -including mold, dust, and pet dander - and outdoor allergens like pollen.
- Reactine is the 1 most recommended brand by Health Care Professionals. These oral tablets start to work on allergy symptoms quickly, providing long lasting relief up to 24 hours. To be sure this product is right for you, always read and follow the label.
- Reactine contains 10-milligrams of Antihistamine Cetirizine Hydrochloride. Antihistamines work by blocking the sites where histamine binds, to provide fast, 24 hour symptom relief.
- Reactine Extra Strength Antihistamine Tablets provides relief from your toughest allergy symptoms and lasts 24 hours, all day and all night. Reactine Extra Strength comes in 3/10/30/48/84 tablets per pack.
- Containing 10mg of cetirizine hydrochloride per tablet, Reactine provides fast relief of itchy, watery eyes, nasal congestion, itchy nose and throat, and itchy skin, such as hives.
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use Reactine regular strength 5 mg tablets or consult a doctor. Do not exceed recommended dosage.
- Curious about how we select the top products for you? Explore How It Works
- 02Reactine
Reactine Extra Strength Antihistamine Tablets - 10mg Cetirizine Hydrochloride - 24 Hour Allergy Relief Medicine - 175 Count
Free ShippingMain highlights- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat. Effective symptom relief from indoor allergens -including mold, dust, and pet dander - and outdoor allergens like pollen.
- Reactine is the #1 most recommended brand by Health Care Professionals. These oral tablets start to work on allergy symptoms quickly, providing long lasting relief up to 24 hours. To be sure this product is right for you, always read and follow the label.
- Reactine contains 10-milligrams of Antihistamine Cetirizine Hydrochloride. Antihistamines work by blocking the sites where histamine binds, to provide fast, 24 hour symptom relief.
- Reactine Extra Strength Antihistamine Tablets provides relief from your toughest allergy symptoms and lasts 24 hours, all day and all night. Reactine Extra Strength comes in 3/10/30/48/84 tablets per pack.
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use Reactine regular strength 5 mg tablets or consult a doctor. Do not exceed recommended dosage.
- Value for Money03Reactine
Reactine Extra Strength Antihistamine Tablets - 10mg Cetirizine Hydrochloride - 24 Hour Allergy Relief Medicine - 84 Count
10% Off Free ShippingMain highlights- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat. Effective symptom relief from indoor allergens -including mold, dust, and pet dander - and outdoor allergens like pollen
- Reactine is the #1 most recommended brand by Health Care Professionals. These oral tablets start to work on allergy symptoms quickly, providing long lasting relief up to 24 hours. To be sure this product is right for you, always read and follow the label
- Reactine contains 10-milligrams of Antihistamine Cetirizine Hydrochloride. Antihistamines work by blocking the sites where histamine binds, to provide fast, 24 hour symptom relief
- Reactine Extra Strength Antihistamine Tablets provides relief from your toughest allergy symptoms and lasts 24 hours, all day and all night. Reactine Extra Strength comes in 3/10/30/48/84 tablets per pack
- MADE IN CANADA with domestic and imported components
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use Reactine regular strength 5 mg tablets or consult a doctor. Do not exceed recommended dosage
- 04Stanley
Stanley 24 hour Allergy Remedy, 20 Tablets, Fast relief from seasonal allergy symptoms
Free ShippingMain highlights- Take one tablet once daily as needed
- Non-drowsy
- Fast relief from other allergy symptoms including itchy, watery eyes, sneezing, runny nose, and skin itch, hives
- Fast relief from hay fever
- Fast relief from dust allergies
- 05Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, Value Pack, 85 Tablets
Free ShippingMain highlights- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief
- 1 tablet is clinically proven to provide effective, 24-hour relief from indoor and outdoor allergy symptoms without causing drowsiness, so you can stay alert and focused all day
- 06Allegra
Allegra 72 Tablets
18% Off Free ShippingMain highlights- Includes - One 72-count value size package of non drowsy Allegra 24 Hour Allergy Medication, Fexofenadine Hydrochloride 120 mg allergy medicine tablets
- 07Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, 50 Tablets
Free ShippingMain highlights- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief
- 1 tablet is clinically proven to provide effective, 24-hour relief from indoor and outdoor allergy symptoms without causing drowsiness, so you can stay alert and focused all day
- 08Claritin
Claritin Rapid Dissolve Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, 50 Tablets
18% Off Free ShippingMain highlights- These melt-in-your-mouth, minty fresh tablets dissolve instantly without needing water for 24-hour, non-drowsy, on-the-go allergy symptom relief
- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each rapid dissolve tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief *
- 09Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, Value Pack, 105 Tablets
Free Shipping - 10Claritin
Claritin Allergy Loratadine 10 mg, 120 Tablets
Free ShippingMain highlights- 10 mg of loratadine per tablet Non-drowsy Fast relief from indoor and outdoor allergy symptoms such as itchy/watery/red/burning eyes, sneezing, runny nose, itchy nose, skin itch, and hives